# SDR SWAA2012061104782

- Difficulty date: June 9, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 28,746 hours, 22,949 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE IN ADVERTANTLY FELL OUT OF CONTAINER.  RE-INSTALLED SLIDE PER MT.
